# SDR SWAA2022111560894

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A55521
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBOARD FIXED TRAILING EDGE CLIP WSTA 220.00; CLIP FOUND CRACKED.  REMOVED AND REPLACED CLIP AT LEFT WING LOWER INBOARD TRAILING EDGE IAW SRM 51-40-02-0G-0.
